# SDR 9502582293

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sw
- Part number: H1010154
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON LANDING GEAR EXTENSION, NOSE GEAR SAFE (GREEN) INDICATION DID NOT ILLUMINATE WHILE UNSAFE (RED) INDICATION REMAINED ILLUMINATED.  CREW RECYCLED LANDING GEAR TO NO AVAIL.  VERIFIED NOSE LANDING GEAR WAS DOWN AND LOCKED THROUGH VIEWING PORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR POSITION SWITCH.  OPERATIONAL CHECK WAS NORMAL.
